show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Non-Aspirin Pain Relief | CVS Aspirin Free Tension Headache Pain Reliever/Pain Reliever Aid Coated Caplets
CVS Aspirin Free Tension Headache Pain Reliever/Pain Reliever Aid Coated Caplets

CVS Aspirin Free Tension Headache Pain Reliever/Pain Reliever Aid Coated Caplets

Price: $6.99
Sku: 693411
Size: 100 CT
Wt: 0.23 LBS
  •   
  • Save 20% Ship & Save

    Save 20% and get FREE shipping on every Ship & Save Order. Learn more.


Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Acetaminophen & caffeine. Aspirin-free. CVS pharmacist recommended.

tablet

Active Ingredients (in each Caplet): Acetaminophen (500 mg), Caffeine (65 mg). Inactive Ingredients: Cellulose, Crospovidone, D&C Red 27 Aluminum Lake, FD&C Blue 2 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Sodium Starch Glycolate, Starch, Stearic Acid, Talc, Titanium Dioxide.

tablet

Do not use more than directed (see overdose warning). Adults and Children 12 Years of Age and Over: Take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Children Under 12 years of Age: Ask a doctor. Store at controlled room temperature 59-86 degrees F (15-30 degrees C). Retain carton for complete product information.

tablet

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Caffeine Warning: the recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. Do Not Use: with any other products containing acetaminophen. Taking more than directed may cause liver damage. Stop use and ask a doctor if: new symptoms occur; symptoms do not get better or worsen; painful area is red or swollen; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Advertisements